# SDR MASA200600816

- Difficulty date: March 15, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,247 hours, 9,647 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Yaw Damper
- Condition: Disconnected
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7202 ORD - YAW DAMP 2 DISCONNECT IN FLIGHT.  MX CURRENTLY TROUBLESHOOTING.  AIRCRAFT IS OUT OF SERVICE.  OP'S CHECK GOOD.
